# SDR P5CA2010030101621

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 40,244 hours, 6,610 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 3 EXHAUST NOZZLE HAS A CRACK AT THE 12 O'CLOCK POSITION APPROXIMATELY 24 INCHES LONG RUNNING FROM 10 O'CLOCK TO 1 O'CLOCK POSITION, 13 INCHES FROM EDGE OF NOZZLE.  TIME LIMITED REPAIR ACCOMPLISHED IAW EO 4478A121 AND FAA 8110-3 DATED 25 FEB 2010.  DVI REQUIRED EVERY 3 FLIGHT CYCLES WITH PERMANENT REPAIR TO BE ACCOMPLISHED AT NEXT A-CHECK.
